# SDR HALA2018081500378

- Difficulty date: August 15, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 13,785 hours, 2,297 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: False Activation
- Location: Autoflight
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, AUTO FLT FCU FAULT ILLUMINATED ON ECAM.  TROUBLESHOT IAW TSM 22-81-00-810-801-A.  PERFORMED AFS BITE TEST IAW AMM 22-96-00-740-801-A.  AFTER RESET, FCU TESTED GOOD. NO FAULTS FOUND,  NO 30 DAYS HISTORY, OK FOR SERVICE.
